About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 696597, 6 pages
http://dx.doi.org/10.1155/2013/696597
Research Article

A Possible Generalization of Acoustic Wave Equation Using the Concept of Perturbed Derivative Order

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 18 February 2013; Accepted 18 March 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Aki and P. Richards, Quantitative Seismology, Theory and Methods: Freeman, New York, NY, USA, 1980.
  2. A. D. Pierce, Acoustics: An Introduction to Its Physical Principles and Applications, McGraw-Hill Book Company, New York, NY, USA, 1981.
  3. W. Chen and S. Holm, “Fractional Laplacian time-space models for linear and nonlinear lossy media exhibiting arbitrary frequency dependency,” Journal of the Acoustical Society of America, vol. 115, no. 4, pp. 1424–1430, 2004. View at Publisher · View at Google Scholar
  4. L. E. S. Ramirez and C. F. M. Coimbra, “On the selection and meaning of variable order operators for dynamic modeling,” International Journal of Differential Equations, vol. 2010, Article ID 846107, 16 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  5. L. E. S. Ramirez and C. F. M. Coimbra, “On the variable order dynamics of the nonlinear wake caused by a sedimenting particle,” Physica D, vol. 240, no. 13, pp. 1111–1118, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Ross and S. Samko, “Fractional integration operator of variable order in the Hölder spaces Hλ(x),” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 777–788, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Umarov and S. Steinberg, “Variable order differential equations with piecewise constant order-function and diffusion with changing modes,” Zeitschrift für Analysis und ihre Anwendungen, vol. 28, no. 4, pp. 431–450, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. L. Magin, O. Abdullah, D. Baleanu, and X. J. Zhou, “Anomalous diffusion expressed through fractional order differential operators in the Bloch-Torrey equation,” Journal of Magnetic Resonance, vol. 190, no. 2, pp. 255–270, 2008. View at Publisher · View at Google Scholar
  9. A. Atangana and J. F. Botha, “Generalized groundwater flow equation using the concept of variable order derivative,” Boundary Value Problems, vol. 2013, p. 53, 2013. View at Publisher · View at Google Scholar
  10. H. G. Sun, W. Chen, and Y. Q. Chen, “Variable order fractional differential operators in anomalous diffusion modeling,” Physica A, vol. 388, no. 21, pp. 4586–4592, 2009. View at Publisher · View at Google Scholar
  11. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, no. 2, pp. 59–75, 2011.
  12. L. Ya. Kobelev, L. Ya. Kobelev, and L. Yu. Klimontovicht " ", “Anomalous diffusion with time and coordinate-dependent memory,” Dokiady Physics, vol. 48, no. 6, pp. 264–268, 2003. View at Publisher · View at Google Scholar
  13. G. C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives-New Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar
  14. G. C. Wu and D. Baleanu, “Variational iteration method for fractional calculus—a universal approach by Laplace transform,” Advances in Difference Equations, vol. 2013, p. 18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. A. El-Wakil, E. M. Abulwafa, M. A. Zahran, and A. A. Mahmoud, “Time-fractional KdV equation: formulation and solution using variational methods,” Nonlinear Dynamics, vol. 65, no. 1-2, pp. 55–63, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Atangana, A. Ahmed, and N. Bildik, “A generalized version of a low velocity impact between a rigid sphere and a transversely isotropic strain-hardening plate supported by a rigid substrate using the concept of non-integer derivatives,” Abstract Applied Analysis, vol. 2013, Article ID 671321, 9 pages, 2013. View at Publisher · View at Google Scholar
  17. A. Atangana and A. Secer, “Time-fractional coupled- the korteweg-de vries equations,” Abstract Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar
  18. J. J. S. Duan, R. Rach, D. Bulean, and A. M. Wazwaz, “A review of the Adomian decomposition method and its applications to fractional differential equations,” Communications in Fractional Calculus, vol. 3, no. 2, pp. 73–99, 2012.
  19. N. Bildik and A. Konuralp, “The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 65–70, 2006.
  20. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006.
  21. M. Inokuti, H. Sekine, and T. Mura, “General use of the Lagrange multiplier in non-linear mathematical physics,” in Variational Method in the Mechanics of Solids, S. Nemat-Nasser, Ed., pp. 156–162, Pergamon Press, Oxford, UK, 1978.
  22. A. Atangana, “New class of boundary value problems,” Information Science Letters, vol. 1, no. 2, pp. 67–76, 2012.
  23. P. M. Morse and H. Feshbash, Methods of Theoretical Physics, McGraw-Hill, New York, NY, USA, 1953.